MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEM; CUTTING GUIDE
Catalog Number VSPO-550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
While performing the vertical osteotomy of the bsso, the resident assumed the cutting slot ended at the inferior border and continued cutting based off that.Confusion also arose when looking at the nerve to distal mandible measurements in the case report as the resident believed there should've been two measurements - one at the anterior cut of the wedge and another at the posterior.These combined resulted in the patients nerves being severed bilaterally.

Brand Name
VSP SYSTEM
Common Device Name
CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80137
Manufacturer Contact
ben johnson
5381 s alkire st
littleton, CO 80127
MDR Report Key24617726
Report Number1724955-2026-00003
Device Sequence Number15997833
Product Code DZJ
UDI-Device Identifier00816847020824
UDI-Public00816847020824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVSPO-550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown